The Felix Klein protocols

Eugene Chislenko, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)960-970
Number of pages11
JournalNotices of the American Mathematical Society
Volume54
Issue number8
StatePublished - Sep 2007

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The Felix Klein protocols. / Chislenko, Eugene; Tschinkel, Yuri.

In: Notices of the American Mathematical Society, Vol. 54, No. 8, 09.2007, p. 960-970.

Research output: Contribution to journalArticle

Chislenko, Eugene ; Tschinkel, Yuri. / The Felix Klein protocols. In: Notices of the American Mathematical Society. 2007 ; Vol. 54, No. 8. pp. 960-970.
@article{94365bdd4a95485b8e8afdeea4b91b6d,
title = "The Felix Klein protocols",
author = "Eugene Chislenko and Yuri Tschinkel",
year = "2007",
month = "9",
language = "English (US)",
volume = "54",
pages = "960--970",
journal = "Notices of the American Mathematical Society",
issn = "0002-9920",
publisher = "American Mathematical Society",
number = "8",

}

TY - JOUR

T1 - The Felix Klein protocols

AU - Chislenko, Eugene

AU - Tschinkel, Yuri

PY - 2007/9

Y1 - 2007/9

UR - http://www.scopus.com/inward/record.url?scp=34548363312&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34548363312&partnerID=8YFLogxK

M3 - Article

VL - 54

SP - 960

EP - 970

JO - Notices of the American Mathematical Society

JF - Notices of the American Mathematical Society

SN - 0002-9920

IS - 8

ER -